dc.creatorRojas, N.
dc.creatorTirapegui Zurbano, Enrique
dc.date.accessioned2015-12-08T23:14:15Z
dc.date.available2015-12-08T23:14:15Z
dc.date.created2015-12-08T23:14:15Z
dc.date.issued2015
dc.identifierJournal of Fluid Mechanics Volumen: 780 Páginas: 99-119 oct- 2015
dc.identifierDOI: 10.1371/journal.pone.0136620
dc.identifierhttps://repositorio.uchile.cl/handle/2250/135519
dc.description.abstractThis article contains numerical and theoretical results on the circular and polygonal hydraulic jumps in the framework of inertial lubrication theory. The free surface and velocity fields are computed along with cross-sections of the vorticity and pressure, in agreement with experimental data. The forces that drive and resist the instability are identified with the radial shear force, the azimuthal surface tension and the hydrostatic azimuthal force, in addition to a nonlinear term in the radial coordinate. Periodic solutions are obtained from the first orders of a perturbation theory by considering azimuthal symmetries. The thresholds of the instability are defined at closed jumps for discontinuous solutions and at one-sided hydraulic jumps for continuous curves that conserve fluid mass density.
dc.languageen
dc.publisherCambridge Univ Press
dc.subjectLow-Reynolds-number flows
dc.subjectLubrication theory
dc.subjectWaves/free-surface flows
dc.titleHarmonic solutions for polygonal hydraulic jumps in thin fluid films
dc.typeArtículo de revista


Este ítem pertenece a la siguiente institución